# SDR COEA2013071019900

- Difficulty date: May 24, 2013
- Submitted: July 11, 2013
- Operation: Air carrier
- Aircraft: N900FX
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 170
- Aircraft time: 31,319 hours, 35,047 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK,  FOUND CORROSION ON FRAME 27A, LOWER FLANGE FWD SIDE JUST INBD OF PANEL 194DR. (LOWER STRAP)  FABRICATE NEW STRAP IAW SRM 51-25-01.
